# SDR RAIA201501230001

- Difficulty date: January 23, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 33,777 hours, 31,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY FLOOD LIGHT NR 2 INOPERATIVE.  MAINTENANCE REPLACED BULB, OPS CHECKED GOOD.
